# SDR A6WA200260009

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM TO CROSSMEMBER ATTACH ANGLE CRACKED AT STA 183.15 FORWARD SIDE AND LBL 47 OUTBOARD SIDE.  CROSSMEMBER ATTACH ANGLE REPLACED IAW SRM.
